# SDR ASOA201903205044

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 35,432 hours, 22,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNING ELECTRICAL ODOR FROM COFFEE POT NR 2. MX PERFORMED VISUAL INSPECTION. NO ODOR NOTICED. NO WIRING BURNED. PERFORMED OPS CHECK OF COFFEE POT NR 2 OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
